# SDR 2004UALA00116

- Difficulty date: February 10, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 40,465 hours, 5,006 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 MED, FWD FRAME INBOARD WEB IS CRACKED AT LOWER DOOR HINGE AREA.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED DOUBLER  REPAIR.
